On the structure of the general solution and conditions of solvability of the Cauchy problem for degenerate linear systems of higher-order differential equations

  • S. P. Pafyk Нац. пед. ун-т iм. М. П. Драгоманова, Київ
  • V. P. Yakovets

Abstract

For a system of linear differential equations of order $p$ with identically degenerate coefficient matrix of the leading derivatives, we establish conditions under which it has a general solution of the Cauchy type. The structure of this solution is determined. Conditions for the existence and uniqueness of a solution of the corresponding initial-value problem are also found.
Published
25.02.2013
How to Cite
PafykS. P., and YakovetsV. P. “On the Structure of the General Solution and Conditions of Solvability of the Cauchy Problem for Degenerate Linear Systems of Higher-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 296-05, http://umj.imath.kiev.ua/index.php/umj/article/view/2419.
Section
Research articles